# SDR GTIA2023121537693

- Difficulty date: December 12, 2023
- Submitted: December 15, 2023
- Operation: Air carrier
- Aircraft: N944NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10545
- Aircraft time: 8,725 hours, 3,690 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING DECENT AT 3000FT ON APPROACH FA REPORT A FUME EVENT BOTH FRON CREW MEMBERS ALSO SMELLED THE EVENT -PERFORMED TSM 05-50-00-810-831-A AND ISOLATED ODOR TO PACK 1. PACK 2  OPS NORMAL WITHOUT ODOR. SEE L/P 3339741-2 FOR PACK 1 DEFERRAL. A/C OK FOR SERVICE.
